# SDR SWAA2013090319794

- Difficulty date: August 23, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,416 hours, 21,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9923417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING CRACKED AT STATION 737, RBL 44.  R&R FITTING IAW SRM & DRAWING.
